# SDR DL757021092

- Difficulty date: September 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 55,762 hours, 30,210 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143N85121
- Condition: Corroded
- Location: Fs 620, S-25r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / C1 DOOR OPENING / LOWER SILL AND FS 620 FRAME :  CORROSION REPAIR                                            THE OUTER CHORD OF THE C1 DOOR OPENING LOWER SILL WAS       FOUND DAMAGED DUE TO CORROSION.  TO FACILITATE REPLACEMENT  OF THE CHORD, THE FS 620 FRAME OUTER CHORD AND WEB WERE     CUT BETWEEN STRINGERS 25R & 26R AND LOWER ENDS REMOVED.  A  NEW SILL CHORD WAS INSTALLED AND THE FRAME CHORD AND WEB    SPLICED BACK IN PLACE WITH ALUMINUM REPAIR DOUBLERS AND     ANGLES PER ER/A 383668-14, REV A.
